# SDR SWAA113049

- Difficulty date: April 20, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N438WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29833
- Aircraft time: 28,737 hours, 16,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND R1 DOOR CABIN EMERGENCY EXIT LIGHT FAILED CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK PER MM.
